# SDR COMA0560383

- Difficulty date: July 6, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N457CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Aircraft time: 9,623 hours, 8,644 cycles
- Engine: Ge CF343B1
- Engine time: 9,631 hours, 8,648 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5549 - EN ROUTE BOS-PWM DURING DESCENT RECEIVED A LEFT THRUST REVERSER UNLOCK MESSAGE.  CREW DECLARED AN EMERGENCY AND SHUTDOWN THE LEFT ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT.  DEFERRED THE LEFT THRUST REVERSER PER MEL.
